# SDR IPXA2018081302650

- Difficulty date: July 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75132
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER 13 WAS CRACKED BETWEEN XORS 562 AND XORS 592.6.  REPAIRED THE STRINGER IAW EA 011-5710-01-A7373, REV IR, AND EO MD11-5310-69509-A. MAJOR.
